[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Re: red spots after changing sites



Would it be the same as using the daily vitamin E that one takes
orally...just poke a hole?

-----Original Message-----
From: Judi [mailto:email @ redacted] 
Sent: Thursday, February 27, 2003 6:25 AM
To: email @ redacted
Subject: [IP] Re: red spots after changing sites

Insulin Pumpers is made possible by your tax deductible contributions.
Your donation of $10, $25, or more... just $1 or $2 per month is 
needed so that Insulin Pumpers can continue to serve you and the rest
of the diabetes community. Please visit:

    http://www.insulin-pumpers.org/donate.shtml

Your annual contribution will eliminate this header from your IP mail

I once had a med student in my Dr's office that I was showing the pump
to suggest Vitamin E, which is used by women for reducing stretch marks.
It comes in a little glass bottle and is a thick, goopy clear liquid. It
bought it over the counter at CVS. I tried it and it has worked some me. 
They at least disappear better than before I used it.

Judi in MI
---------------------------------------- 
email @ redacted
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org